# SDR C2XA09CL139

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 17,695 hours, 13,643 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2580 - THE CREW REPORTED A BLEED 1 VALVE CLOSED MESSAGE AFTER TAKEOFF.  COULD NOT GET THE NR 1 BLEED VALVE TO OPEN.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED VALVE PUSH BUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD.
